Alert archive / New Mexico / High Wind Watches in 2017

High Wind Watch 9, NWS Albuquerque, NM

March 22, 2017

NWS Albuquerque, NM issued this high wind watch at Mar 22, 2017, 3:32 PM MDT. It took effect at Mar 23, 2017, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 22, 2017, 3:32 PM MDT (21:32 UTC)
In effect from
Mar 23, 2017, 12:00 PM MDT
Expired
Mar 23, 2017, 3:58 AM MDT
In force
Issued by
NWS Albuquerque, NM

The text

As transmitted.

916 
WWUS75 KABQ 222132
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
332 PM MDT Wed Mar 22 2017

...POTENTIALLY DAMAGING SOUTHWEST WINDS ON THURSDAY AFTERNOON...

.A storm system on the west coast will head toward New Mexico 
Thursday and strengthen as it crosses the state Thursday night 
and departs on Friday. Very strong to potentially damaging 
southwest winds are expected to develop Thursday afternoon until 
sunset across most of eastern New Mexico. High winds will be 
likely again Friday across the eastern plains. 

NMZ523-526-528-529-531>540-231000-
/O.NEW.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/
Central Highlands-South Central Mountains-Far Northeast Highlands-
Northeast Highlands-Harding County-Eastern San Miguel County-
Guadalupe County-Quay County-Curry County-Roosevelt County-
De Baca County-Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-
332 PM MDT Wed Mar 22 2017

...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Watch, which is in effect from Thursday afternoon through
Thursday evening. 

* LOCATION...much of the eastern highlands and plains of New 
  Mexico. 

* WINDS...Southwest 30 to 45 mph with gusts up to 65 mph.

* TIMING...Winds will strengthen around mid day on Thursday, then
  become very strong during the mid to late afternoon. Speeds will
  trend downward with sunset, but will probably remain hazardous
  in many locations Thursday night and especially Friday. 

* VISIBILITY...dropping to 1 to 3 miles at times in dust prone 
  locations.

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous on northwest-to-southeast oriented
  roads, like Highway 285 from Eldorado to Mesa.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$
1 follow-up statement
235 
WWUS75 KABQ 230958
NPWABQ

URGENT - WEATHER MESSAGE
National Weather Service Albuquerque NM
358 AM MDT Thu Mar 23 2017

...STRONG TO SEVERE WINDS EXPECTED TODAY IN CENTRAL AND EASTERN
NEW MEXICO...

...SEVERE WINDS POSSIBLE AGAIN ON FRIDAY IN NORTHEASTERN AND EAST
CENTRAL NEW MEXICO...

.A Pacific storm system will approach New Mexico today into
Friday, bringing very strong winds aloft and deepening low 
pressure at the surface. This scenario will yield strong winds
over portions of central New Mexico today with severe gusts
expected farther east across the plains of the state. A cold front
will eventually work into the state, and as it makes its way into
the plains early Friday, a resurgence of the winds is expected
with gusts turning severe once again.

NMZ531-534-535-231800-
/O.UPG.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/
/O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/
/O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/
Harding County-Quay County-Curry County-
358 AM MDT Thu Mar 23 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 11 AM this morning to 9 PM
MDT this evening. A High Wind Watch has also been issued. This
High Wind Watch is in effect from Friday morning through Friday
evening. The High Wind Watch is no longer in effect. 

* LOCATION...Harding, Quay, and Curry Counties in New Mexico. 

* WINDS...Southwest 30 to 45 mph with gusts up to 60 mph today.
  Turning North Northwest at 35 to 50 mph with gusts up to 60 and
  perhaps 65 mph on Friday.

* TIMING...Winds will strengthen around mid day today, then become
  very strong during the mid to late afternoon. Speeds will trend
  downward with sunset, but still remain breezy to windy. A
  resurgence of the winds is then expected Friday morning, lasting
  throughout the day.

* VISIBILITY...dropping to 1 to 3 miles at times in dust prone 
  locations. 

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$

NMZ523-526-528-529-532-533-536>540-231800-
/O.UPG.KABQ.HW.A.0009.170323T1800Z-170324T0200Z/
/O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/
Central Highlands-South Central Mountains-Far Northeast Highlands-
Northeast Highlands-Eastern San Miguel County-Guadalupe County-
Roosevelt County-De Baca County-Chaves County Plains-
Eastern Lincoln County-Southwest Chaves County-
358 AM MDT Thu Mar 23 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 11 AM this morning to 9 PM
MDT this evening. The High Wind Watch is no longer in effect. 

* LOCATION...portions of the central mountain chain and east
  central to southeastern plains of New Mexico.

* WINDS...Southwest 30 to 45 mph with gusts up to 60 mph.

* TIMING...Winds will strengthen around mid day today, then become
  very strong during the mid to late afternoon. Speeds will trend
  downward with sunset, but will probably remain hazardous in many
  locations tonight and again on Friday. 

* VISIBILITY...dropping to 1 to 3 miles at times in dust prone 
  locations. 

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous on northwest-to-southeast oriented
  roads, like Highway 285 from Eldorado to Roswell. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ527-231800-
/O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/
/O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/
Raton Ridge/Johnson Mesa-
358 AM MDT Thu Mar 23 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 11 AM this morning to 9 PM
MDT this evening. A High Wind Watch has also been issued. This
High Wind Watch is in effect from Friday morning through Friday
evening. 

* LOCATION...Raton Pass and Johnson Mesa.

* WINDS...Southwest 30 to 45 mph with gusts up to 65 mph today.
  Winds will turn North Northwest on Friday at 35 to 50 mph with
  gusts up to 65 and perhaps 70 mph.

* TIMING...Winds will strengthen around mid day today, then become
  very strong during the mid to late afternoon. Speeds will trend
  downward with sunset, but still remain breezy to windy. A
  resurgence of the winds is then expected Friday morning, lasting
  throughout the day.

* VISIBILITY...dropping to 1 to 3 miles at times in dust prone
  locations today.  

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$

NMZ521-231800-
/O.NEW.KABQ.HW.W.0011.170323T1700Z-170324T0300Z/
Sandia/Manzano Mountains-
358 AM MDT Thu Mar 23 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

The National Weather Service in Albuquerque has issued a High
Wind Warning, which is in effect from 11 AM this morning to 9 PM
MDT this evening. 

* LOCATION...Sandia and Manzano mountains.

* WINDS...Southwest 30 to 45 mph with gusts up to 60 mph.

* TIMING...Winds will strengthen around mid day today, then become
  very strong during the mid to late afternoon. Speeds may remain
  hazardous, especially along exposed ridge tops tonight and again
  on Friday.

* VISIBILITY...dropping to 3 to 5 miles at times in dust prone 
  locations. 

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous, especially for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remember, A High Wind Warning means damaging winds are imminent
or highly likely. Sustained wind speeds of at least 40 mph or
gusts of 58 mph or more can lead to property damage.

&&

$$

NMZ530-231800-
/O.NEW.KABQ.WI.Y.0019.170323T1700Z-170324T0300Z/
/O.NEW.KABQ.HW.A.0010.170324T1200Z-170325T0100Z/
Union County-
358 AM MDT Thu Mar 23 2017

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 11 AM this morning to 9 PM MDT
this evening. A High Wind Watch has also been issued. This High
Wind Watch is in effect from Friday morning through Friday
evening. 

* LOCATION...Union County.

* WINDS...Southwest 25 to 35 mph with gusts up to 55 mph today.
  Winds will turn North Northwest on Friday at 35 to 50 mph with
  gusts up to 65 and perhaps 70 mph.

* TIMING...Winds will strengthen around mid day today, then become
  very strong during the mid to late afternoon. Speeds will trend
  downward with sunset, but still remain breezy to windy. A
  resurgence of the winds is then expected Friday morning, lasting
  throughout the day.

* VISIBILITY...dropping to 1 to 3 miles at times in dust prone
  locations. 

* LOCAL IMPACTS...unsecured objects may become airborne and power
  lines may topple over. Power outages will be possible. Cross
  winds will be dangerous, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

Remember, A High Wind Watch means conditions are favorable for a
potentially damaging high wind event in and close to the watch
area. Sustained wind speeds of at least 40 mph or gusts of 58 mph
or more can lead to property damage. Monitor the latest forecasts
at weather.gov/abq, listen to NOAA weather radio or your favorite
media outlet.

&&

$$

NMZ512-514-515-519-520-522-524-525-231800-
/O.NEW.KABQ.WI.Y.0019.170323T1700Z-170324T0300Z/
West Slopes Sangre de Cristo Mountains-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Estancia Valley-South Central Highlands-
Upper Tularosa Valley-
358 AM MDT Thu Mar 23 2017

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

The National Weather Service in Albuquerque has issued a Wind
Advisory, which is in effect from 11 AM this morning to 9 PM MDT
this evening. 

* LOCATION...Portions of central New Mexico, including the
  Albuquerque metro area.

* WINDS...Southwest 25 to 35 mph with gusts up to 50 mph, turning
  west late this afternoon. 

* TIMING...Winds will strengthen around mid day today, then become
  strong during the mid to late afternoon. Speeds will trend
  downward with sunset, but still remain breezy to windy overnight
  and into Friday.

* VISIBILITY...dropping to 3 to 5 miles at times in dust prone
  locations today.  

* LOCAL IMPACTS...unsecured objects may become airborne. Power
  outages will be possible. Cross winds will be dangerous,
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while travelling. Sudden gusts
of wind may cause you to lose control of your vehicle. Extra
attention should be given to cross winds.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this high wind watch went out at Mar 22, 3:18 PM MDT, 14 minutes earlier.

Area forecast discussion, Mar 22, 3:18 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
318 PM MDT Wed Mar 22 2017

.SYNOPSIS...
Big weather changes on the way with strong winds, cooler temperatures
and precipitation returning to northern and central NM starting
Thursday. Three storms will impact us through the next week. The
first storm will bring the dramatic changes as it arrives Thursday
and departs on Friday, complete with widespread precipitation across
the west and north, with snow levels lowering Thursday night so that
mountain locations will get some accumulation. Strong winds will
buffet the east Thursday and the Eastern Plains Friday. Temperatures
will drop 20 to 30 degrees over the next couple of days. The second
storm will brush northern NM Saturday night into Sunday. A long
lasting system will impact us Tuesday into Thursday.

&&

.DISCUSSION...
Another nice afternoon with high clouds in the northwest. mild
temperatures most areas, and moderate breezes over the central
mountains and east. Another mild night tonight then big changes
starting Thursday.

The storm responsible for this weather change is coming onto the
west coast and will deepen and slow down as it crosses NM later
Thursday and Thursday night. The storm will exit Friday, but really
strengthen as it leaves. Strong to high winds will develop in the
east and we are issuing a high wind watch for most of the east
Thursday afternoon and early evening. High winds will be likely on
the eastern plains Friday. Precipitation will break out Thursday
over the west and north, with even the potential for isolated severe
weather over our far se zones Thursday afternoon and evening.
Precipitation will congeal into the northeast late Thursday night
into Friday as moisture wraps around the storm. Temperatures will
tank Thursday and Friday, 20 to 30 degrees lower than today.

A nice break on Saturday with dry and milder conditions. The second
system will just brush the state with light precipitation Saturday
night and Sunday over the north. A more potent storm will arrive
Tuesday and could continue into Thursday, then be followed by yet
another storm for the end of next week.

CHJ

&&

.FIRE WEATHER...
An upper level trough approaching from the west today will deepen
into a closed low pressure system as it passes eastward over the the
NM/CO border Thursday afternoon and evening.  The storm system will
cause strong winds to develop east of the continental divide on
Thursday. The strongest winds on Thursday will be found along and
east of the central mountain chain where wind gusts in the 50 to 65
mph range are expected.  Since humidities will also be critically
low, temperatures will be well above normal, mixing heights will be
very high and Haines Indices will vary from 5-6 across the east,
will continue the Fire Weather Watch already in effect for the
eastern plains and northeast highlands.  As the storm system crosses
it will spread showers and thunderstorms into the forecast area from
the west on Thursday and Thursday night. The continental divide
region will be favored for generally up to 0.30" of liquid
equivalent precipitation, most of which will fall as rain except
across the high terrain.

As the upper low slowly exits east on Friday, it will send a swath
of wrap around moisture over the northern mountains and northeast.
Following a Pacific Cold front Thursday and a back door cold front
Thursday night into Friday, temperatures will fall enough for more
significant snow accumulation in the northern mountains Thursday
night and Friday. A few to several inches of snow accumulation will
be possible, with the larger amounts near the CO border. North and
northwest winds will also be strong on Friday, especially across the
eastern plains where many areas may again feel gusts over 60 mph.

After a ridge of high pressure crosses Friday night and Saturday,
another upper level trough is progged to deepen into a closed low as
it passes eastward over the NM/CO border on Saturday night and
Sunday.  The system will cause breezy conditions to redevelop
Sunday, especially along and east of the central mountain chain. The
storm will bring a chance for additional rain and mountain snow
mainly to locations north of I-40. Any wetting precipitation will be
very spotty and favor mountain locations along the CO border.
Several hours of critical fire weather conditions will be possible
across the east central plains on Sunday, but humidities may remain
above 15% in most other locations.

Another ridge of high pressure will cross Sunday night and Monday,
but winds will probably strengthen again on Tuesday as another storm
system approaches from the west.
44

&&

.AVIATION...
18Z TAF CYCLE
Low clouds will continue to evaporate through mid day across the
east central and northeast plains. They will likely return with MVFR
conditions late tonight across much of the eastern plains as a moist
fetch of S and SE winds persists. A low pressure system will
approach the Four Corners from the west tonight before crossing on
Thursday. This will steer the polar jet stream over south central and
eastern NM with surface wind gusts in the 40 to 55 kt range from the
central mountain chain eastward by mid day on Thursday. In addition,
rain showers and thunderstorms will begin to move over western areas
from the west on Thursday morning, before reaching as far east as
the central mountain chain in the afternoon. The dry line may also
become active Thursday with strong thunderstorms possible near the
Texas border.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  41  52  31  60 /  10  60  40   5
Dulce...........................  36  56  29  54 /  20  70  60  20
Cuba............................  38  56  32  53 /  10  70  70  20
Gallup..........................  38  49  26  56 /  10  60  50   5
El Morro........................  34  52  28  54 /   5  60  60  10
Grants..........................  37  49  24  56 /   5  50  40   5
Quemado.........................  42  54  33  56 /   5  50  40   5
Glenwood........................  42  60  34  67 /   5  50  20   5
Chama...........................  37  53  29  49 /  20  70  60  40
Los Alamos......................  45  59  35  55 /   0  40  50  20
Pecos...........................  40  60  36  54 /   0  30  40  30
Cerro/Questa....................  37  61  32  49 /   0  40  60  60
Red River.......................  34  55  26  37 /   0  50  70  70
Angel Fire......................  30  59  20  42 /   5  50  60  60
Taos............................  33  59  30  50 /   0  30  50  40
Mora............................  40  60  37  52 /   5  30  40  30
Espanola........................  45  65  34  60 /   0  30  40  20
Santa Fe........................  45  59  37  54 /   0  40  50  30
Santa Fe Airport................  40  61  33  58 /   0  30  40  20
Albuquerque Foothills...........  51  62  37  62 /   0  30  40  10
Albuquerque Heights.............  49  62  37  63 /   0  30  30  10
Albuquerque Valley..............  46  62  33  64 /   0  20  30  10
Albuquerque West Mesa...........  48  63  36  64 /   0  30  30  10
Los Lunas.......................  44  63  34  66 /   0  20  20  10
Rio Rancho......................  48  63  38  63 /   0  30  40  10
Socorro.........................  49  62  39  68 /   0  20  10   0
Sandia Park/Cedar Crest.........  40  59  34  56 /   0  30  40  20
Tijeras.........................  43  61  35  59 /   0  30  40  20
Moriarty/Estancia...............  38  62  34  58 /   0  20  30  20
Clines Corners..................  40  59  34  54 /   0  20  30  10
Gran Quivira....................  46  62  36  60 /   0  30  30   5
Carrizozo.......................  47  67  39  64 /   0  30  20   5
Ruidoso.........................  48  60  37  56 /   0  30  20   5
Capulin.........................  43  68  32  44 /   5  10  60  70
Raton...........................  39  69  33  46 /   5  10  50  60
Springer........................  41  72  35  51 /   5  10  30  40
Las Vegas.......................  40  65  35  53 /   5  10  20  20
Clayton.........................  46  78  37  46 /   5  10  30  40
Roy.............................  42  71  37  50 /   5  10  20  30
Conchas.........................  52  81  38  60 /   5   5  10  10
Santa Rosa......................  49  78  37  62 /   5   5   5  10
Tucumcari.......................  51  84  40  60 /   5  10  10  10
Clovis..........................  49  82  40  63 /   5  20  10   5
Portales........................  50  83  41  64 /   5  20  10   5
Fort Sumner.....................  49  82  40  64 /   5   5  10   5
Roswell.........................  51  84  44  72 /   5   5   5   0
Picacho.........................  50  75  44  67 /   0   5   5   0
Elk.............................  48  71  39  63 /   0  10   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch Thursday afternoon for the following zones...
NMZ103-104-108.

High Wind Watch from Thursday afternoon through Thursday evening
for the following zones... NMZ523-526-528-529-531>540.

Red Flag Warning until 7 PM MDT this evening for the following
zones... NMZ106-107-109.

&&

40
Hazardous weather outlook, Mar 22, 10:38 AM MDT, 4 hours 54 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Albuquerque NM
1038 AM MDT Wed Mar 22 2017

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
411 AM MDT Wed Mar 22 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A red flag warning is in effect this afternoon for portions of
central and southwestern New Mexico where low humidities combined
with strong winds and above normal temperatures will create critical
fire weather conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A potent upper level system will impact the state Thursday through
Friday with breezy to windy conditions central and east...with areas
of strong to potentially damaging winds from the east slopes of the
central mountains to the Texas border. Rain and mountain snow will
favor the western and northern mountains. It will turn much colder
Thursday in west and central NM, and sharply colder in the east on
Friday.

A fire weather watch is in effect for the eastern plains Thursday
afternoon as warm, dry and windy conditions linger. Wind advisories
and high wind watches/warnings will be issued over the next 18 to 24
hours. Winter weather advisories may be needed for portions of the
northern mountains Thursday night into Friday.

Two more upper level systems will bring cooler, windier and wetter
conditons to New Mexico Saturday night and Sunday, and Tuesday into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Contact local law enforcement or the National Weather Service at
1.888.386.7637 to report high winds and snowfall amounts.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 3:40 AM MDTRed Flag WarningABQBernalillo, Catron, Sandoval, Socorro, Valencia15 hr
Mar 22, 3:39 PM MDTRed Flag WarningABQHarding, San Miguel, Union27 hr

Nearby

High Wind Watches in New Mexico, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.